| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2006, no. 5-8


Hyun Jung Kim
      Skew product action
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 205 - 211
      http://dx.doi.org/10.12988/ijcms.2006.06020

G. A. Afrouzi, S. H. Rasouli
      Stability properties of positive solutions for a boundary value problem
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 213 - 217
      http://dx.doi.org/10.12988/ijcms.2006.06021

G. A. Afrouzi, S. H. Rasouli
      A remark on the instability of positive solutions to a diffusive logistic equation
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 219 - 222
      http://dx.doi.org/10.12988/ijcms.2006.06022

F. Unlu
      Instant (FLA, HOB) computational management system KBO model design
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 223 - 235
      http://dx.doi.org/10.12988/ijcms.2006.06023

J. A. de Wet
      The algebraic geometry of the gluon condensate
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 237 - 244
      http://dx.doi.org/10.12988/ijcms.2006.06024

A. Bayramov, Z. Oer, S. Ozturk Uslu, S. Kizilbudak Caliskan
      On the regularized trace of a fourth order regular differential equation
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 245 - 254
      http://dx.doi.org/10.12988/ijcms.2006.06025

Chin-Swern Huang, Jason Jen-Yen Chen
      Carrying updated DAML ontology to improve agent communication
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 255 - 266
      http://dx.doi.org/10.12988/ijcms.2006.06026

G. M. Scarpello, D. Ritelli
      A nonlinear variational problem of profit maximization with convex costs
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 267 - 283
      http://dx.doi.org/10.12988/ijcms.2006.06027

Y. Turker Ulutas, N. Omur
      An interesting table contained binomial coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 285 - 288
      http://dx.doi.org/10.12988/ijcms.2006.06028

I-S. Hwang, C.-A. Chen
      Saturation throughput analysis in IEEE 802.11 DCF using semi-Markov model
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 289 - 296
      http://dx.doi.org/10.12988/ijcms.2006.06029

Hyun-Chull Kim
      The Hajeck-Renyi inequality for weighted sums of negatively orthant dependent random variables
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 297 - 303
      http://dx.doi.org/10.12988/ijcms.2006.06030

A. Aghili, A. Parsania
      Mixed boundary value problems in semi - infinite strip
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 305 - 311
      http://dx.doi.org/10.12988/ijcms.2006.06031

E. Ballico
      Construction of singular hypersurfaces and linkage over a finite field
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 313 - 316
      http://dx.doi.org/10.12988/ijcms.2006.06032

F. Unlu
      us-crop based compact plasma memory
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 317 - 325
      http://dx.doi.org/10.12988/ijcms.2006.06033

Gregory L. Light
      An introductory note on relative derivative and proportionality
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 327 - 332
      http://dx.doi.org/10.12988/ijcms.2006.06034

M. Z. Sarikaya, H. Yildirim, A. Saglam
      On Hardy type integral inequality associated with the generalized translation
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 333 - 340
      http://dx.doi.org/10.12988/ijcms.2006.06035

E. Adiguzelov, S. Sengul, M. Akyol
      The asymptotic formulas for the sum of squares of negative eigenvalues of the singular Sturm-Liouville operator
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 341 - 358
      http://dx.doi.org/10.12988/ijcms.2006.06036

G. A. Afrouzi, S. Khademloo
      Some numerical results of a boundary value problem with nonlinear terms
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 359 - 368
      http://dx.doi.org/10.12988/ijcms.2006.06037

G. A. Afrouzi, S. Heidarkhani
      Existence of three solutions for a one-dimensional Dirichlet problem
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 369 - 374
      http://dx.doi.org/10.12988/ijcms.2006.06038

M. Eshaghi Gordji, R. Memarbashi
      Topological center of algebra (A*A)*
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 375 - 379
      http://dx.doi.org/10.12988/ijcms.2006.06039

H. Sahleh
      The V-trace of abelian topological groups; a generalization
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 381 - 388
      http://dx.doi.org/10.12988/ijcms.2006.06040

H. Sahleh
      On the reduced free product and cohomology of topological groups with non-abelian coefficient
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 389 - 395
      http://dx.doi.org/10.12988/ijcms.2006.06041

D. Namli
      Primes in Ze^{(2\pi i/3)}
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 5-8, 397 - 405
      http://dx.doi.org/10.12988/ijcms.2006.06042


Journals | Books | Author guidelines